Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: going off SSRIs- will I lose all this xtra weight? olysi79

Posted by jealibeanz on May 1, 2007, at 15:02:21

In reply to Re: going off SSRIs- will I lose all this xtra weight? jealibeanz, posted by olysi79 on May 1, 2007, at 14:38:04

I missed the part about you starting Parnate. Are you stopping the Zoloft because it's no longer helping or because of the weight gain?

I completely emphathize with you about the weight and the depression. I never felt that the added weight, which made me feel helpless b/c it was not caused by my behaviors, was a good trade off for depression/anxiety relief, but then again, I didn't *love* the way AD's made me feel... just sorta numb and not myself. So, the added "helplessness" feeling that is already tied in to depression coupled with a cloudy/fuzzy/absent sense of emotion caused me to stop.

I don't mean to scare you, but you can't be 100% certain that Parnate won't cause weight gain or at least hinder you from losing those 60 lbs. from Zoloft. Don't base your decision on this statement, but be prepared. Knowing this could happen made for less of a shock on my several AD trials.

BTW... is Zoloft the only medication you've tried? Have you ever given Wellbutrin a thought? (most people lose weight on it, unlike me)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jealibeanz thread:754799
URL: http://www.dr-bob.org/babble/20070426/msgs/754951.html